# SDR MALA100005

- Difficulty date: January 10, 2010
- Submitted: January 11, 2010
- Operation: Air carrier
- Aircraft: N457XJ
- Make and model: Saab 340B
- Aircraft serial: 340B457
- Aircraft time: 24,417 hours, 26,730 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Misinstalled
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

EMERGENCY TRACK LIGHTS CAME ON DURING TAXI. FOUND SWITCH TO BE INSTALLED INCORRECTLY. REINSTALLED SWITCH ON F/A PANEL.  PERFORMED OPS CK AND ALL CHECKS GOOD IAW AMM 33-50.
